Recent foreign acquisitions to the SB RAS libraries (09-11-2010)
 
Recent foreign acquisitions
to the SB RAS libraries

(exposed from 9 to 16 of November, 2010)
Sigla of the SB RAS libraries are supplied at the end of the annotations  
 
CoverAizicovici S. Degree theory for operators of monotone type and nonlinear elliptic equations with inequality constraints / S.Aizicovici, N.S.Papageorgiou, V.Staicu. - Providence: American Mathematical Society, 2008. - vi, 70 p. - (Memoirs of the American Mathematical Society; Vol.196, N 915). - Bibliogr.: p.69-70. - ISBN 978-0-8218-4192-1; ISSN 0065-9266
013
CoverAkin E. The topological dynamics of Ellis actions / E.Akin, J.Auslander, E.Glasner. - Providence: American Mathematical Society, 2008. - vi, 152 p. - (Memoirs of the American Mathematical Society; Vol.195, N 913). - Bibliogr.: p.145-147. - Ind.: p.149-152. - ISBN 978-0-8218-4188-4; ISSN 0065-9266
013
CoverAnnual review of phytopathology / ed. by N.K. van Alfen, G.Briening, J.E.Leach. - Palo Alto: Annual Reviews.
  • Vol.48. - 2010. - viii, 479 p.: ill. - Incl. bibl. ref. - ISBN 978-0-8243-1348-7; ISSN 0066-4286
    01
  • CoverBarbe Ph. Asymptotic expansions for infinite weighted convolutions of heavy tail distributions and applications / Ph.Barbe, W.P.McCormick. - Providence: American Mathematical Society, 2009. - vii, 117 p. - (Memoirs of the American Mathematical Society; Vol.197, N 922). - Bibliogr.: p.115-117. - ISBN 978-0-8218-4259-1; ISSN 0065-9266
    013
    CoverBenkart G. The recognition theorem for graded lie algebras in prime characteristic / G.Benkart, T.Gregory, A.Premet. - Providence: American Mathematical Society, 2009. - xi, 145 p. - (Memoirs of the American Mathematical Society; Vol.197, N 920). - Bibliogr.: p. 143-145. - ISBN 978-0-8218-4226-3; ISSN 0065-9266
    013
    CoverBruggeman R.W. Sum formula for SL2 over a totally real number field / R.W.Bruggeman, R.J Miatello. - Providence: American Mathematical Society, 2009. - vi, 81 p. - (Memoirs of the American Mathematical Society; Vol.197, N 919). - Bibliogr.: p.77-78. - Ind.: p.81. - ISBN 978-0-8218-4202-7; ISSN 0065-9266
    013
    CoverBrundan J. Representations of shifted Yangians and finite W-algebras / J.Brundan, A.Kleshchev. - Providence: American Mathematical Society, 2008. - vii, 107 p. - (Memoirs of the American Mathematical Society; Vol.196, N 918). - Bibliogr.: p.105-107. - ISBN 978-0-8218-4216-4; ISSN 0065-9266
    013
    CoverChallenges of economic sciences in the 21st century / ed. by J.-P.Guichard et al. - Belgrade: Institute of Economic Sciences, 2008. - xii, 801 p.: ill. - Incl. bibl. ref. - ISBN 978-86-80315-79-9
    06
    CoverChueshov I. Long-time behavior of second order evolution equations with nonlinear damping / I.Chueshov, I.Lasiecka. - Providence: American Mathematical Society, 2008. - viii, 183 p. - (Memoirs of the American Mathematical Society; Vol.195, N 912). - Bibliogr.: p.179-182. - Ind.: p.183. - ISBN 978-0-8218-4187-7; ISSN 0065-9266
    013
    CoverCiucu M. The scaling limit of the correlation of holes on the triangular lattice with periodic boundary conditions. - Providence: American Mathematical Society, 2009. - ix, 100 p. - (Memoirs of the American Mathematical Society; Vol.199, N 935). - Bibliogr.: p. 99-100. - ISBN 978-0-8218-4326-0; ISSN 0065-9266
    013
    CoverCompetitiveness in the conditions of a global economy: [The intern. sci. conf., Niš, 17-18 oktober 2008] / ed. by D.Radenković, L.Stanković - Jocić.-Niš : University of Niš, Faculty of Economics, 2009. - vi, 547 p.: graf., tab. - ISBN 978-86-85099-80-9
    06
    CoverDalang R.C. Hölder-Sobolev regularity of the solution to the stochastic wave equation in dimension three / R.C.Dalang, M.Sanz-Solé. - Providence: American Mathematical Society, 2009. - vi, 70 p. - (Memoirs of the American Mathematical Society; Vol.199, N 931). - Bibliogr.: p.69-70. - ISBN 978-0-8218-4288-1; ISSN 0065-9266
    013
    CoverFlora of China. - Beijing: Science Press; St. Louis: Missouri Botanical Garden Press.
  • Vol.23: Acoraceae through Cyperaceae / ed. by W.Zhengyi, P.H.Raven, H.Deyuan. - 2010. - xii, 515 p. - Ind.: p.463-515. - ISBN 978-1-930723-99-3
    030
  • CoverFriedman J. A proof of Alon's second eigenvalue conjecture and related problems. - Providence: American Mathematical Society, 2008. - vii, 100 p. - (Memoirs of the American Mathematical Society; Vol.195, N 910). - Bibliogr.: p.99-100. - ISBN 978-0-8218-4280-5; ISSN 0065-9266
    013
    CoverHandbook of cryo-preparation methods for electron microscopy / ed. by A.Cavalier, D.Spehner, B.M.Humbel. - Boca Raton: CRC Press, 2009. - xix, 682 p.: ill. - (Methods in visualization). - Incl. bibl. ref. - Ind.: p.675-682. - ISBN 978-0-8493-7227-8
    056
    CoverJöllenbeck M. Minimal resolutions via algebraic discrete Morse theory / M.Jöllenbeck, V.Welker. - Providence: American Mathematical Society, 2009. - vi, 74 p. - (Memoirs of the American Mathematical Society; Vol.197, N 923). - Bibliogr.: p.71-72. - Ind.: p.73-74. - ISBN 978-0-8218-4257-7; ISSN 0065-9266
    013
    CoverKida Y. The mapping class group from the viewpoint of measure equivalence theory. - Providence: American Mathematical Society, 2008. - vii, 190 p.: ill. - (Memoirs of the American Mathematical Society; Vol.196, N 916). - Bibliogr.: p.183-186. - Ind.: p.187-190. - ISBN 978-0-8218-4196-9; ISSN 0065-9266
    013
    CoverKigami J. Volume doubling measures and heat kernel estimates on self-similar sets. - Providence: American Mathematical Society, 2009. - viii, 94 p.: ill. - (Memoirs of the American Mathematical Society; Vol.199, N 932). - Bibliogr.: p.89-90. - Ind.: p.93-94. - ISBN 978-0-8218-4292-8; ISSN 0065-9266
    013
    CoverLehmkuhl T. Compactification of the Drinfeld modular surfaces. - Providence: American Mathematical Society, 2009. - xi, 94 p. - (Memoirs of the American Mathematical Society; Vol.197, N 921). - Bibliogr.: p.89-90. - Ind.: p.93-94. - ISBN 978-0-8218-4244-7; ISSN 0065-9266
    013
    CoverLiebscher V. Random sets and invariants for (Type II) continuous tensor product systems of Hilbert spaces. - Providence: American Mathematical Society, 2009. - xiii, 101 p. - (Memoirs of the American Mathematical Society; Vol.199, N 930). - Bibliogr.: p.99-101. - ISBN 978-0-8218-4318-5; ISSN 0065-9266
    013
    CoverLocke J. Eigenvalues and completeness for regular and simply irregular two-point differential operators. - Providence: American Mathematical Society, 2008. - vii, 177 p. - (Memoirs of the American Mathematical Society; Vol.195, N 911). - Bibliogr.: p.171-173. - Ind.: p.175-177. - ISBN 978-0-8218-4171-6; ISSN 0065-9266
    013
    CoverMohammed S.-E.A. The stable manifold theorem for semilinear stochastic evolution equations and stochastic partial differential equations / S.-E.A.Mohammed, T.Zhang, H.Zhao. - Providence: American Mathematical Society, 2008. - vi, 105 p.: ill. - (Memoirs of the American Mathematical Society; Vol.196, N 917). - Bibliogr.: p.103-105. - ISBN 978-0-8218-4250-8; ISSN 0065-9266
    013
    CoverRozenberg G. Renunciation and power: the quest for sainthood in contemporary Burma / transl. from French by J.L.Hackett et alia. - New Haven: Yale University Southeast Asia Studies, 2010. - xii, 180 p., [1] leaf of plates: maps. - (Yale Southeast Asia Studies; Monograph 59). - Bibliogr.: p.172-180. - ISBN 978-0-938692-92-8
    01
    CoverShargorodsky E. Bernoulli free-boundary problems / E.Shargorodsky, J.F.Toland. - Providence: American Mathematical Society, 2008. - vii, 70 p.: ill. - (Memoirs of the American Mathematical Society; Vol.196, N 914). - Bibliogr.: p.65-67. - Ind.: p.69-70. - ISBN 978-0-8218-4189-1; ISSN 0065-9266
    013
    CoverStoyanov L. Scattering resonances for several small convex bodies and the Lax-Phillips conjecture. - Providence: American Mathematical Society, 2009. - vi, 76 p. - (Memoirs of the American Mathematical Society; Vol.199, N 933). - Bibliogr.: p.75-76. - ISBN 978-0-8218-4294-2; ISSN 0065-9266
    013
    CoverThe dynamics of modulated wave trains / A.Doelman et al. - Providence: American Mathematical Society, 2009. - vii, 105 p.: ill. - (Memoirs of the American Mathematical Society; Vol.199, N 934). - Bibliogr.: p.103-105. - ISBN 978-0-8218-4293-5; ISSN 0065-9266
    013
    CoverThe new physics for the twenty-first century / ed. by G.Fraser. - Cambridge; New York: Cambridge University Press, 2006 (2009). - viii, 548 p.: ill. (some col.). - Ref.: p.528-531. - Ind.: p.532-548. - ISBN-10 0-521-81600-9; ISBN-13 978-0-521-14002-7
    016

    Continuing publications

    1. Annales academiae scientiarum Fennicae. Mathematica. - Helsinki: Suomalainen Tiedeakatemia.
      Vol.35, N 2. - 2009. - P.335-680. - ISSN 1239-629X
      013
    2. Annual bibliography of oriental studies. - Kyoto: Institute for Research in Humanities, Kyoto University.
      2007. - 2010. - 633 p. - Ind.: p.:615-623. - ISSN 1343-425X
      088
    3. Census of Antarctic marine life: synopsis of the amphipoda of the Southern ocean / ed. by C. de Broyer. - Bruxelles: Institut royal des sciences naturelles de Belgique.
      Vol.3: Catalogue of the hyperiidean amphipoda (crustacea) of the Southern ocean with distribution and ecological data / W.Zeidler, C. de Broyer. - 2009. - 96 p., 4 p. of col. plates: ill., maps. - (Bulletin de L'Institut Royal des Sciences Naturelles de Belgique. Biologie; Vol.79, suppl.1). - ISSN 0374-6429
      01
    4. Improvement of viscosity measurements using oscillation drop techniques with electrostatic levitators / T.Ishikawa, J.-T.Okada, P.-F.Paradis, Y.Watanabe, - Tokyo: Japan Aerospace Exploration Agency, 2010. - 16 p. - (JAXA Research and development report; RR-09-002E). - ISSN 1349-1113
      01
    5. SPHINX. Årsbok-Vuosikirja-Yearbook 2009-2010 / Finnish Society of Science and Letters. - Helsinki: Societas Scientiarum Fennica, 2010. - 185 s. - ISSN 0783-5892
      01
     
    
    Russian publications
     
    ATTENTION PLEASE!
    SINCE 2009, RECENT ACQUISITIONS OF RUSSIAN LITERATURE
    ARE EXHIBITED SEPARATELY FROM FOREIGN LITERATURE
     
      Back   Foreign acquisitions
    02-11-2010
    Up Foreign acquisitions
    16-11-2010
      Forward

    
    [ Home | Library | Akademgorodok | News | Exhibitions | Resources | InfoPilot | Biblio | Partners | Search | Russian Pages ]

    Send Suggestions | E-mail to: www@prometeus.nsc.ru
    Russification of your software | Access Statistics: archives | current
    © 1998-2010 Branch of SPSL SB RAS, Novosibirsk, Russia
    Rambler's Top100

    Updated: Wed Feb 27 14:36:14 2019. Size: 19,141 bytes.
    Visit No. 758 since 09.08.2012